# SDR ASAA2015030310836

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,010 hours, 7,198 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT GROUNDED. SATCOM RESET QRH ACCOMPLISHED.  OPS NORMAL.
